# SDR COMA0260712

- Difficulty date: December 13, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 12,717 hours, 12,938 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Wing
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FLIGHT 5229 ANTI-ICE DUCT WARNING.COULD NOT DUPLICATE.  INSPECTED BLEED LEAK SENSORS AND WIRING.
